More Questions

Sorry I know i ask like 100 questions all the time but i have been off the pill now for like three weeks and no signs of me coming off it at all?? No sore boobs or Preg signs like I thought I was going to get. I would only say the only thing i have got is dry skin on my face and a few more spots but thats it. How long does it take for simebody to some effects from coming off the pill.

Also my girlfriend said this morning that some times in the morning she gets ewcm when she is ov but by the time she gets home it;s gone and back to normal does that mean it's too late and she missed the OV period?

K xxxx

Posts

  • I read somewhere on here that not everybody gets pg symptoms when they come off the pill and that doctors tell you this is nonsense (?) - the only ones i got was really greasy skin when AF was due. Different things happen to different people - i guess i was one of the lucky ones.

    My OV period last week lasted from Sunday until Tuesday night !! according to the clear blue sticks. Only had CM sun/monday and couldnt believe it when i got a smiley on the tuesday.
  • Hi again k-lou!

    It can take up to a year for af to regulate once you stop the pill, which means the pill can stay in the system for ages, as I'm sure you've heard on here. You might not feel any affects of coming off it. With me I started getting ov pain, which I'd never experienced before. Even when I had a break from it years ago.

    Ewcm as far as I'm aware indicates you are or will be ov. So I don't think she misses the window. The egg lives for 2 days maximum, sperm for 3-5 days. So that's why it's all about the timing!

    Hope that has helped. xx

    http://tt.lilypie.com/tlKyp1/.png





  • Thank you girlsimage Yeah thats one thing I have had which i never had before is the ov pains or at least I think that is what it was? I had a dull ache in my left ovary and it felt full when i sat down in certain places.

    Thanks again xx

  • Sounds like it was k-lou. Although for me now about 4dpo and I feel like my jeans are too tight when I'm leaning forwards, have dull heavy feeling in lower abdo, and sharp pains around abdo on and off. I'm taking them all as positive signs, but PMA is a bit up and down!

    It seems af, ov and pg symptoms are all similar. Which doesn't help! xx

    http://tt.lilypie.com/tlKyp1/.png


  • Oh honey that does sound like good news though?? I know it;s hard but you never knowimage how long have you been trying again? They do sound like preg sings though, you would not normally get AF signs now would you image and if you had already OV then you should not be getting them either image

    K xxxx
  • Thanks hun, that's what I'm thinking. Af signs def too early, can get post ov pains. But my pains are dfferent from last month. Hard to get excited in case have to try all over again. That's why PMA is all over the place!

    I'm not far ahead of you, came off pill at end of March, this is 2nd month ttc. I was lucky, got my withdrawal bleed as usual. It lasted 7 days instead of the 5-6 on the pill. Then 30 days later got my first proper af, lasting 9 days. Ov at the beginning of this week, with ewcm for 2 days. Have bd at the right time hopefully.

    I know I would have been feeling the same as you if af hadn't shown up. I was really expecting it to be absent when came off the pill. I was regular when not on the pill, but thought as had been on it again for about 12 years, it would have messed up my body. I hope you get something to give you an idea soon, whether it be ewcm, af or bfp!! xx

    http://tt.lilypie.com/tlKyp1/.png



  • Well there you go then i know it's hard not to get your hopes up but it does all sound very good image I reckon you will fall in no time esp as your AF came back so fast. I am praying mine is the same. I only bleed for a day though it was heavy on my pill bleed but in saying that they had been getting lighter.

    I should come on at the end of this month though I doubt I will so it;s just a waiting game really, something i am not very good at.

    I would say your in with a good chance my love image

    xxxx
  • Thanks k-lou. You're a good support.
    Keep your PMA up. Sounds like your dh is making an effort, and there's nothing to say you won't ov soon. Try and bd when you ard dh are relaxed. Less pressure, more likelihood.
    The wait is def the worst part of all of this! xx

    http://tt.lilypie.com/tlKyp1/.png


  • Hi K Lou, sorry to but in but I came off the pill in December I went to see the nurse when I came off it to advise her that we would be planning ttc later in the year and was I doing the right thing coming off the pill so early. She said I was absolutely right as it could take 6 months to 1 year to get your cycle back to normal. It took three months for first AF and I didn't have any withdrawal bleed at all but I wasn't too worried as I had been reassured by the nurse what was likely to happen. The nurse also advised having 3 full months of a regular cycle before ttc. HTH

    xx
  • Hi sep - i have heard a lot about people saying doctors say wait three months and then other doctors and nurse's saying try right away. I did have a bleed with i came off the Pill and I feel like i am OV now. You are your most fertile when you first come off it so thats why i thought i am not going to wait. I have been told doctors only tell you to wait so they can date you right for your due date.

    I don;t think there are any problems with trying right after the pill, though I do know it wont happen right away and that i may have to wait awhile till I get my next AF which i am fine about image

    K xxxx
Sign In or Register to comment.